Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Nose bleeds on crying, tested for von wilebrands disease. Blood transfusion done. Heart condition?

I usually cry sometimes my nose bleeds but then lately when I cry too hard as in hard, My nose bleeds like a faucet when I breath. I dont know whats the right term for that im sorry .. and also I have some problems with my blood . my doctor is having me some tests for von wilebrands disease last month I have blood transfusion about 1 unit of RBC and 5Units or cryo .. Should I be worried about my heart?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Oct 2013
hello dear,
thanks for your query at health care magic,
von willebrand disease is a defect of platlets . some studies have shown there is incresed risk of cardiovascular diseases . you should be under medical evaluation , yearly basic cardiac investigation like ecg and tmt .
thank you
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor